Results 1 to 6 of 6
  1. #1

    Question about day 9 side effects

    Hi everyone,

    I have a question about side effects I am experiencing.

    I started Citalopram for depression and anxiety 9 days ago, beginning with 10mg and increasing to 20mg on day 3.

    I initially experienced very bad anxiety, moderate nausea, and poor sleep, but these have decreased somewhat.

    Right now I'm just feeling 'weird', let me try and explain.

    Its as if there is a problem with my vision, although there isn't, because I can still read and see everything fine. It's like having an intense anxiety attack without the immediate panic, although the feeling does make me feel a bit panicked. I don't know if this is what people refer to as 'de-realisation'.

    Everything looks a bit 'off', surreal, and 'floaty'. It's quite unpleasant and I'm scared because I'm starting a contract role next Monday and don't know if I will be able to hold myself together in an office full people and perform as expected.

    Is how I'm feeling normal? Should this sensation end? Has anyone else experienced this and how long did it take to pass?

    Thanks everyone!

  2. #2

    Re: Question about day 9 side effects

    I had this for a very short period roughly 3 days into 10mg but I think for me it was due to extreme tiredness. Once I started sleeping a bit better it passed.

    All I can suggest is to have a look at the side effects in the survival guide, or failing that speak to your doctor, pharmacist or 111. Can I suggest that you don't google your side effects as this can make your anxiety worse due to negative stories, it's always best to speak to the professionals

  3. #3
    Join Date
    Jul 2017
    Posts
    102

    Re: Question about day 9 side effects

    Absolutely doctor Google is a no no!

  4. #4

    Re: Question about day 9 side effects

    Thanks folks.
    I think maybe I'm feeling a tiny bit better today so will give it a few more days and see.

  5. #5

    Re: Question about day 9 side effects

    Who told you to increase after 3 days? barmy advice

    Should really let it settle over a month period and see if there's any improvement before increasing. i've been though this so i know how you'll be feeling <no head tornado spinning around and around smiley to post

    All your side effects sound like textbook anxiety being increased due to the drugs needing time to settle. it will improve in stages, you'll start to feel good for a few days and then bad for a few days. The good days will then become longer and after a while most of the bad days will be gone.

    Stay on 20mg for at least 6 weeks, if no improvement talk to the doctor.

    Good luck

  6. #6
    Join Date
    Jul 2017
    Posts
    102

    Re: Question about day 9 side effects

    I agreed with worry me not.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Help please! Withdrawal/side effects question
    By anxiousjomo in forum Citalopram / Celexa
    Replies: 11
    Last Post: 15-08-17, 09:47
  2. Side effects question
    By maddierose98 in forum Medication
    Replies: 0
    Last Post: 14-05-14, 12:29
  3. Silly question about side effects
    By KeeKee in forum Citalopram / Celexa
    Replies: 4
    Last Post: 24-05-13, 09:56
  4. Side effects girls question
    By kirstynic in forum Fluoxetine / Prozac
    Replies: 1
    Last Post: 20-03-12, 11:49
  5. question about side effects of citalopram
    By sophie15 in forum Medication
    Replies: 4
    Last Post: 12-05-09, 15:28

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •